Leistner, T.Munn, T.2024-09-122024-09-122023Comptes Rendus Mathematique (Academie des Sciences), 2023; 361(1):819-8240764-44420764-4442https://hdl.handle.net/2440/142293We show that a compact Lorentzian locally symmetric space is geodesically complete if the Lorentzian factor in the local de Rham–Wu decomposition is of Cahen–Wallach type or if the maximal flat factor is one-dimensional and time-like. Our proof uses a recent result by Mehidi and Zeghib and an earlier result by Romero and Sánchez.enThe authors retain unrestricted copyrights and publishing rights. This article is licensed under the Creative Commons Attribution 4.0 International License. http://creativecommons.org/licenses/by/4.0/Lorentzian manifolds; Lorentzian symmetric spaces; geodesic completenessCompleteness of certain compact Lorentzian locally symmetric spacesJournal article10.5802/crmath.4492024-09-11626730Leistner, T. [0000-0002-8837-5215]Munn, T. [0000-0002-9314-7241]